Cited 0 times in

Diphenylhydantoin (dilantin)이 vitamin D 대사에 미치는 영향

Title
Diphenylhydantoin (dilantin)이 vitamin D 대사에 미치는 영향
Other Titles
(The) effect of diphenylhydantoin on the metabolism of vitamin D
Issue Date
1976
Publisher
연세대학교 대학원
Description
의학과/석사
Abstract
[한글] 신경계통질환으로 새로 진단된 � 23예(제1군)와 1년이상 Dilantin 이나 Dilantin과 Phenobarbital로 합병치료 받은 진단환자 42예(제2군) 및 42예의 정상대조군을 대상으로 Dilantin이 VItamin D 대사에 미치는 영향을 간접적이나마 알기 위하여 혈청칼슘, 무기인 및 Alkaline phosphatase치를 측정하였다. 제1군에서 치료진과치료 3주후 혈청칼슘, 무기인 및 Alkaline phosphatase를 비교 관찰한 바 칼슘에는 별영향이 없으나, 혈청무기인은 의의있는 감소를 보였고, 혈청 Alkaline phophatase 역시 유의한 증가를 나타내었다. 제2군에서 혈청칼슘과 무기인은 대조군에 비해 낮은 수치들을 나타내었는데 이는 통게학적인 의의가 있었고, Alkaline phosphatase역시 대조군에 비해 의의있는 높은 수치를 보였다. Dilantin 치료의 초기에는 Vitamin D 의 부족으로 분비가 항진된 부갑상선홀몬이 골에 대상적으로 작용하다가 말기에는 이러한 대상작용이 깨지고 결국은 혈청칵슘의 감소까지 초래되는 것으로 추측할 수 있으며 이러한 사실을 미루어 보아 Dilantin을 장기간 사용하는 경우 Vitamin D 의 동시투여가 필요할 것으로 생각된다.
[영문] Twenty threepatients(first group) who were newly diagnosed to have vireous neurological disease, 42 patients(second group) with seizure disorder receiving chronic therapy(more than 1 year) with diphenylhydantoin or diphenylhydantoin with phenobarbital, and 42 controls were studied to determine the effect of diphenylhydantoin on the metabolism of vitamin D. Comparing the blood levels before treatment with those 3 weeks after treatment in the first group, there were no dignificant decreases in serum calcium(from 9.38 ± 0.50 to 9.05 ± 0.72 mg/dl; p<0.05), significant decreases in serum inorganic phosphorus (from 4.83 ± 0.60 to 4.38 ± 0.33 mg/dl; P<0.001), and significant increases in serum alkaline phosphatase(from 103.08 ± 85.59 to 192.30 ± 36.30 I.U. ; P < 0.001). Choronic therapy(second group) was associated with the significant decreases in serum cacium(8.96 ± 0.41 vs. 9.60 ± 0.41 mg/dl in controls ; P < 0.001), and the significant increases in serum alkaline phosphatase(218.59 ± 120.14 vs. 56.00 ± 28.63 I.U. in controls; P<0.001) We can speculate that in the early stage of diphenylydantoin therapy, the experted deficiency of vitamin D seemed to delevate the levels of parathyroid hormone, which, caused accelereted demineralization of the bone as a compensatory mechanism, and in the later stage this compensatory mechanism seemed to be break down accompanied by hypocalcemia. Thus vitamin D supplementation appears indicated in the patients on chronic anticonvulsant therapy.
URI

http://ir.ymlib.yonsei.ac.kr/handle/22282913/116807
Appears in Collections:
2. 학위논문 > 1. College of Medicine (의과대학) > 석사
Yonsei Authors
사서에게 알리기
  feedback
Fulltext
교내이용자 서비스로 제공됩니다.
Export
RIS (EndNote)
XLS (Excel)
XML

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse